# SDR UHLA201507010582

- Difficulty date: July 1, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 29,220 hours, 17,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LOWER HORIZONTAL BEAM TRIM NUT PLATE BRACKETS CORRODED.  R & R SUPPORTS.
